# SDR WX0A2015021072407

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 58,837 hours, 50,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49125151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE LONGERON NR 7 ATTACHMENT STIFFENER CLIP AT FS 1338 CRACKED.  R & R LT FUSELAGE LONGERON NR 7  ATTACHMENT STIFFENER CLIP AT FS 1338 IAW SRM 51-30-5.
